# SDR UPS08151910

- Difficulty date: March 7, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 7,454 hours, 4,728 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Dirty
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C ESCAPE SLIDE RELEASE WARNING FAILED OP CHECK, EMERGENCY EXIT LIGHT INTERMITTENT.  TROUBLESHOT TO PINS "C" AND "F", CLEANED CONNECTOR, PINS, OP CHECKED ESCAPE SLIDE RELEASE WARNING, OP CHECKED GOOD, EMERGENCY EXIT LIGHT ALSO CHECKS GOOD PER A300 MM 52-73-00.
